# SDR AALA202212121163

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 82,317 hours, 10,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SIGNS FORWARD WALL AND TOP OF R2 DOOR FAILS 15 MINUTE RESTORATION CHECK. REPLACED EMERGENCY POWER SUPPLY M33097 FOR EMERGENCY EXIT SIGNS FORWARD WALL AND TOP OF R2 DOOR. PER AMM 33-51-06 SSM 33-51-13.
